# SDR DALA13003113272

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N372NW
- Make and model: Airbus A320-212
- Aircraft serial: 1633
- Aircraft time: 33,955 hours, 15,276 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON PLATE OF GIRT BAR FITTING LOC, FR 16 AND STR 23L FWD PAX CABIN SSI 531189.   MX REPLACED PLATE OF GIRT BAR FITTING LOC, FR 16 AND STR 23L FWD, IAW SRM 51-72-11, JOB COMPLETED.
